# SDR IPXA2017091321687

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,943 hours, 10,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HANDLE DIFFICULT TO DISARM. DIARMED WITH MUCH FORCE.  PERFORMED ADJUSTMENT, TEST & LUBE OF THE GIRT BAR FITTING IAW MM 52-10-11-501.
